# SDR 05FDEA02326

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYDRAULIC CASE DRAIN LINES SUPPORT BRACKET CRACKED ACCESS THRU   473CL PNL.
